# SDR 2024F00037

- Difficulty date: February 18, 2024
- Submitted: February 18, 2024
- Operation: General aviation
- Aircraft: N92JQ
- Make and model: Cessna 441
- Aircraft serial: 4410223
- Aircraft time: 13,954 hours, 12,753 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: UNKNOWN
- Condition: Abnormal
- Part time: 13,953 hours, 12,753 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: I

## Discrepancy

AIRCRAFT TOOK OFF AND SHORTLY AFTERWARDS THE CREW NOTICED SMOKE IN THE COCKPIT AND THE EMERGENCY PRESSURIZATION RED LIGHT CAME ON. THE CREW DONNED MASKS AND DEPLOYED THE MASKS FOR THE 2 PAX ONBOARD. PAX PUT MASK ON, THE CREW DECLARED AN EMERGENCY WITH MINNEAPOLIS ARTCC AND MADE A DESCENT INTO KARV. THE CREW FOLLOWED THE CHECKLIST AND DUMPED THE CABIN. SMOKE CLEARED OUT AND CREW MADE A VISUAL APPROACH INTO KARV WITHOUT INCIDENT WHERE THEY WERE GREETED BY AMS AND LOCAL SHERIFF DEPARTMENT. THE PILOT HELPED THE PAX OFF THE AIRCRAFT WITHOUT ANY FURTHER INCIDENT. CREW AFTERWARDS NOTED THAT THE STANDBY GYRO AND HOBBS METER HAD STOPPED WORKING.
